# SDR VJ9800465

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB AFT WEB SUPPORT HAS FASTENER HOLE CRACKED TO EDGE OF WEB.  FABRICATED REPAIR DOUBLER FROM 2024T3-.040 IAW DC9 SRM 53-01. FIG 2.  DRILLED, DEBURRED, TRIMMED IAW DC9 SRM 51-30-2 AND AIRTRAN RES 981439.
